# SDR DALA2021032901832

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,175 hours, 13,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1821 - DURING INSPECTION MAINTENANCE FOUND LLCR STAIR RED LED STRIP FOUND INOPERATIVE. CORRECTIVE ACTION: REPLACED LLCR STAIR RED LED STRIP. SYSTEM OPERATION IS NORMAL. (LP 5367761)
